Share this article    

       

       

New species of predatory mites of the genus Pseudoparasitus Oudemans, 1902 (Acarina, Parasitiformes)

Karg, W.


1989 - Volume: 30 Issue: 4 pages: 333-339


Keywords

Gamasina subgenera Gymnolaelaps Pseudoparasitus s. str. determination-keys worldfauna

Abstract

From Central America two new species of the genus Pseudoparasitus BERLESE are described and documented by figures. They belong to the subgenera Gymnolaelaps BERLESE und Pseudoparasitus ÜUDEMANS. Differential-features are integrated into keys of known species.

Comments
Please read and follow the instructions to post any comment or correction.

Article editorial history
Date published:
1990-01-19

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License
1989 Karg, W.
Downloads
 Download article

Download the citation
RIS with abstract 
(Zotero, Endnote, Reference Manager, ProCite, RefWorks, Mendeley)
RIS without abstract 
BIB 
(Zotero, BibTeX)
TXT 
(PubMed, Txt)
Article metrics
Number of distinct pdf views
565

Cited by: view citations with

Search via ReFindit